home submit paper guide for authors contact us register search archive current issue journal info
   [Home ] [Archive]    
:: Volume 1, Issue 1 (10-2011) ::
2011, 1(1): 35-49 Back to browse issues page
Fully Fuzzy Linear Systems
T. Allahviranloo , N. Mikaeilvand, F. Hoseinzadeh Lotfi, . Fallah Jelodar
Abstract:   (8919 Views)
As can be seen from the definition of extended operations on fuzzy numbers, subtraction and division of fuzzy numbers are not the inverse operations to addition and multiplication . Hence, to solve the fuzzy equations or a fuzzy system of linear equations analytically, we must use methods without using inverse operators. In this paper, a novel method to find the solutions in which 0 is not the inner point of supports, of fully fuzzy linear systems (shown as FFLS ) is proposed, if they exist by an analytic approach. The system's parameters were splitted into two groups of nonpositive and nonnegative by solving a multi objective linear programming problem, MOLP , and employing an embedding method to transform n× n FFLS to 2n× 2n parametric form linear system and hence, transforming operations on fuzzy numbers to operations on functions. And finally, numerical examples are used to illustrate this approach. Keywords: Fuzzy Numbers, Fully Fuzzy Linear System, Systems of Fuzzy Linear Equations, Embedding Method, Splitting Method.
Full-Text [PDF 206 kb]   (3592 Downloads)    
Type of Study: Research | Subject: General
Received: 2011/10/31 | Published: 2011/10/15
Add your comments about this article
Your username or Email:


XML     Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

T. Allahviranloo, N. Mikaeilvand, F. Hoseinzadeh Lotfi, . Fallah Jelodar. Fully Fuzzy Linear Systems. International Journal of Applied Operational Research. 2011; 1 (1) :35-49
URL: http://ijorlu.liau.ac.ir/article-1-46-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 1, Issue 1 (10-2011) Back to browse issues page
ژورنال بین المللی پژوهش عملیاتی International Journal of Applied Operational Research - An Open Access Journal
Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4331